It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lucy on November 04, 2000 at 15:13:43:

In Reply to: Re: Benvamycin? has anyone heard of this for acne posted by annapooh on November 04, 2000 at 14:21:51:

: : Has anyone heard of benvamycin? i think thats how you spell it...its a topical cream for the face....i would like to know more but i think i got the wrong spelling. Thanks

: Hi, yes, I was on Benzamycin for 3 months. I didn't see much improvement off of it. I had to put it on in the mornings which cause me to be so flakey I couldn't put on makeup. My derm took me off of it last month. It may work for you, but for me it really did nothing. Good luck :)

benzamycin didn't work well for me either. it will only dry up your skin and make it flaky especially in the cold weather. it didn't help much with the acne. it will leave a white powdery film on your face so it's best to apply it at bedtime. also, the cream has to be refrigerated.


Follow Ups

All times are GMT -7. The time now is 01:31 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!